# SDR PLGA970814A

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE7064588
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

PWM - FLT 4204 - AFTER TAKEOFF WHEN GEAR WAS SELECTED UP, THE HYDRAULIC QUANTITY STARTED TO DROP.  CREW SELECTED GEAR AND FLAPS DOWN AND RETURNED TO THE AIRPORT. LANDING WAS ACCOMPLISHED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE GOING TO NOSE GEAR RETRACT ACTUATOR LEAKING.  LINE WAS REPLACED AND SYSTEM CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE. (X)
